MAUDE Adverse Event Report: Waldemar Link GmbH & Co. KG Endo-Model SL; Modular Stem, cemented, conical, male taper

Waldemar Link GmbH & Co. KG Endo-Model SL; Modular Stem, cemented, conical, male taper
Model Number 15-8522/44
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 07/03/2026
Type of Reportable Event Serious Injury
Event or Problem Description
Disassembly of arthrodesis module from femoral stem "[customer]".
 
Additional Manufacturer Narrative
The review of the device history record showed no deviations.The product complies with the specifications valid at the time of manufacture.

Brand Name
Endo-Model SL
Common Device Name
Modular Stem, cemented, conical, male taper
Manufacturer (Section D)
Waldemar Link GmbH & Co. KG
barkhausenweg 10
hamburg, hamburg 22339
GM  22339
Manufacturer Contact
lisa effe
barkhausenweg 10
hamburg, hamburg 22339
GM   22339
MDR Report Key50219104
Report Number3004371426-2026-00063
Device Sequence Number10270825
Product Code KRO
UDI-Device Identifier04026575381746
UDI-Public04026575381746
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K151008
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Type of Report Initial
Report Date (Section B) 07/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Expiration Date01/31/2025
Device Model Number15-8522/44
Device Catalogue Number15-8522/44
Device Lot Number1945327
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/13/2026
Initial Report FDA Received Date08/12/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/01/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale